Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 188, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Aug 7, 2013, 6:53 AM EDT for Gilmer County, Georgia. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2013, 6:53 AM EDT (10:53 UTC)
- Expired
- Aug 7, 2013, 2:33 PM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Gilmer County, GA
The radar
The Atlanta radar (KFFC), 148 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fausett Creek near Talking Rock (FCTG1).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02381600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
562 WGUS42 KFFC 071053 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 653 AM EDT WED AUG 7 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... FAUSETT CREEK NEAR TALKING ROCK AFFECTING GILMER COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC123-080053- /O.NEW.KFFC.FL.W.0188.130807T1053Z-000000T0000Z/ /FCTG1.1.ER.130807T1045Z.130807T1045Z.000000T0000Z.NO/ 653 AM EDT WED AUG 7 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE FAUSETT CREEK NEAR TALKING ROCK. * UNTIL FURTHER NOTICE. * AT 645 AM WEDNESDAY THE STAGE WAS 8.5 FEET...AND RISING RAPIDLY. * FLOOD STAGE IS 10 FEET. $$
2 follow-up statements
974 WGUS82 KFFC 071200 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 800 AM EDT WED AUG 7 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FAUSETT CREEK NEAR TALKING ROCK AFFECTING GILMER COUNTY ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH COUNTIES GAC123-080200- /O.CON.KFFC.FL.W.0188.000000T0000Z-000000T0000Z/ /FCTG1.1.ER.130807T1045Z.130807T1145Z.000000T0000Z.NO/ 800 AM EDT WED AUG 7 2013 THE FLOOD WARNING CONTINUES FOR THE FAUSETT CREEK NEAR TALKING ROCK. * UNTIL FURTHER NOTICE. * AT 730 AM WEDNESDAY THE STAGE WAS 10.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.9 FEET ON SEP 16 2004. $$ GAC085-117-072100- /O.CON.KFFC.FL.W.0187.000000T0000Z-130807T2100Z/ /DWSG1.1.ER.130807T0900Z.130807T1200Z.130807T1500Z.NR/ 800 AM EDT WED AUG 7 2013 THE FLOOD WARNING CONTINUES FOR THE ETOWAH RIVER NEAR DAWSONVILLE . * UNTIL THIS AFTERNOON. * AT 730 AM WEDNESDAY THE STAGE WAS 14.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS MORNING. * AT 14 FEET...MODERATE FLOODING BEGINS IN NORTHWEST FORSYTH COUNTY. OLD FEDERAL ROAD BEGINS TO FLOOD AND NICHOLSON ROAD IS CLOSED OFF TO RESIDENTS. MINOR FLOODING CONTINUES IN SOUTH DAWSON COUNTY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.1 FEET ON NOV 11 2009. $$
321 WGUS82 KFFC 071833 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 233 PM EDT WED AUG 7 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CARTECAY RIVER NEAR EAST ELLIJAY AFFECTING GILMER COUNTY COOSAWATTEE RIVER NEAR ELLIJAY AFFECTING GILMER COUNTY FAUSETT CREEK NEAR TALKING ROCK AFFECTING GILMER COUNTY GAC123-071903- /O.CAN.KFFC.FL.W.0189.000000T0000Z-130808T0317Z/ /EECG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 233 PM EDT WED AUG 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE CARTECAY RIVER NEAR EAST ELLIJAY. * THIS TAKES AFFECT IMMEDIATELY. * AT 200 PM WEDNESDAY THE STAGE WAS 4.5 FEET...AND NEARLY STEADY. * FLOOD STAGE IS 7 FEET. * THE RIVER WILL GRADUALLY FALL THIS AFTERNOON. $$ GAC123-071903- /O.CAN.KFFC.FL.W.0190.000000T0000Z-130808T0444Z/ /ELIG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 233 PM EDT WED AUG 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE COOSAWATTEE RIVER NEAR ELLIJAY. * THIS TAKES AFFECT IMMEDIATELY. * AT 200 PM WEDNESDAY THE STAGE WAS 4.7 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 8 FEET. * THE RIVER WILL CONTINUE TO FALL. $$ GAC123-071903- /O.CAN.KFFC.FL.W.0188.000000T0000Z-130807T1833Z/ /FCTG1.1.ER.130807T1045Z.130807T1315Z.130807T1405Z.NO/ 233 PM EDT WED AUG 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE FAUSETT CREEK NEAR TALKING ROCK. * THIS TAKES AFFECT IMMEDIATELY. * AT 200 PM WEDNESDAY THE STAGE WAS 5 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * THE CREEK WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 7, 6:19 AM EDT, 34 minutes earlier.
Area forecast discussion, Aug 7, 6:19 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 619 AM EDT WED AUG 7 2013 .SHORT TERM /TODAY THROUGH THURSDAY/... AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...SHORT TERM SYNOPTIC GUIDANCE REMAINS IN FAIRLY GOOD AGREEMENT WITH OVERALL TRENDS. HOWEVER...AS WE GO THROUGH THE SHORT TERM...NAM SLOWLY BECOMES MORE OF AN OUTLIER IN HOW IT HANDLES THE UPPER LOW /DEEPER AND THUS MOVING MORE SLOWLY/ AND ATTENDANT COLD FRONT. HAVE OPTED FOR MORE OF A GFS/ECMWF COMPROMISE THROUGH THE SHORT TERM. OVERALL FOR THE SOUTHEAST...RIDGING WILL BUILD SLIGHTLY THROUGH THE SHORT TERM... WHILE UPPER LOW OVER SOUTHERN CANADA CONTINUES TO SPIN AND SPIT OUT INTERMITTENT IMPULSES. THE FIRST IS PUSHING THROUGH THE AREA TODAY. IMMEDIATE CONCERN FOR THIS MORNING IS HEAVY RAIN IN NORTHEAST GEORGIA. AT AFD TIME...3-HR RADAR ESTIMATES OF OVER 6 INCHES IN SOUTHEAST DAWSON COUNTY ALONG THE ETOWAH RIVER. SEVERAL COUNTIES UP THERE HAVE SEEN 2-4 INCHES BUT DAWSON IS THE WORST. 00Z KFFC SOUNDING HAD PW ALMOST AT 2 INCHES...AND PW VALUES PROGGED TO INCREASE SLIGHTLY THROUGH THE DAY. HEAVY RAIN IS DEFINITELY A CONCERN AS CONVECTIVE COVERAGE INCREASES THROUGH THE DAY. 00Z HIRES MODELS ARE ACTUALLY CAPTURING THE CONVECTION IN NE GEORGIA VERY WELL...SO IF THE TRENDS FROM THESE MODELS ARE TO BE BELIEVED...THE AREA IN NE GA WILL SAG SOUTHWEST WHILE CONVECTION DEVELOPS IN SITU OVER NORTHEAST ALABAMA/NORTHWEST GEORGIA AFTER SUNRISE AND MOVES SOUTHEAST...WHILE THE REMNANTS OF THE MCS OVER MISSOURI MOVE INTO NORTHWEST GEORGIA AFTER 18Z. THIS RESULTS IN POTENTIALLY MULTIPLE ROUNDS OF CONVECTION ESPECIALLY ACROSS NORTH GEORGIA BEFORE THE CONVECTION DISSIPATES LATE THIS EVENING. HAVE GONE LIKELY TO CATEGORICAL POPS IN SOME AREAS IN N GA FOR TODAY. EXCEPT FOR THE FACT THAT WE HAVE HAD SEVERAL DRY DAYS...WOULD BE TEMPTED TO ISSUE FLASH FLOOD WATCH. AS IT IS...CANNOT RULE OUT ISOLATED FLASH FLOODING THROUGH THE DAY /AS IS ALREADY OCCURRING/. OTHER CONCERN THIS AFTERNOON AS THE CONVECTION MOVES INTO NW GA WILL BE POTENTIAL FOR ISOLATED DOWNBURST /WET MICROBURSTS/. DO NOT EXPECT WIDESPREAD SEVERE BUT ISOLATED SEVERE CERTAINLY NOT OUT OF THE QUESTION. SHOULD SEE A LULL IN ACTIVITY TONIGHT BUT ANOTHER INCREASE IN CONVECTION ESPECIALLY ACROSS NORTH GEORGIA TOMORROW AS ANOTHER SHORTWAVE PUSHES THROUGH THE FLOW. INTRODUCED LIKELY POPS ACROSS NORTH GEORGIA THURSDAY. CONTINUED BIAS-CORRECTED BLEND FOR TEMPS...THOUGH SLIGHTLY INCREASING THICKNESSES WILL COMPETE WITH WIDESPREAD CLOUD COVER. TEMPS TODAY GOT JUST A TAD WARMER THAN FORECAST SO BUMPED UP THE BIAS-CORRECTED BLEND NUMBERS EVER SO SLIGHTLY. BUT ESPECIALLY TODAY TEMPS SHOULD BE BELOW SEASONAL NORMALS FOR HIGHS BY 3-5 DEGREES... BUT NEAR NORMAL FOR LOW. THURSDAY SHOULD BE A TAD WARMER BUT CONFIDENCE NOT PARTICULARLY HIGH AND WITH HIGH-IMPACT IMMEDIATE CONCERNS DID NOT DO SIGNIFICANT ANALYSIS FOR THURSDAY TEMPS. TDP .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... UPPER RIDGE WILL CONTINUE ANCHORED ACROSS THE SOUTHERN PLAINS WITH A SERIES OF UPPER SHORT WAVES MOVING ACROSS THE STATE. HAVE KEPT MAINLY CHANCE POPS DURING THE DAY AND CHANCE OR SLIGHT CHANCE OVERNIGHT. HOWEVER FOR SATURDAY LOOKS LIKE A FRONTAL BOUNDARY WILL DRIFT INTO NORTH GEORGIA AND STALL FOR A DAY OR TWO. SO HAVE INCLUDED LIKELY POPS FOR NORTH GEORGIA ON SATURDAY. UPPER FLOW TRANSITIONS TO A TROUGH OVER THE EASTERN STATES BY THE FIRST OF THE WEEK. SOME DRYING IS INDICATED FOR NORTH GEORGIA MONDAY AND TUESDAY...BUT NOT ENOUGH TO REMOVE POPS ALTOGETHER. TEMPERATURES LOOK SEASONAL WITH MID TO UPPER 80S NORTH TO LOW AND MID 90S SOUTH. 41 && AVIATION... 06Z UPDATE... CURRENTLY STILL VFR OUT THERE AT AFD TIME...BUT EXPECT MVFR AND IFR CIGS TO DEVELOP QUICKLY OVER THE NEXT FEW HOURS...NOT LIFTING UNTIL 14-15Z OR SO. SHRA AND TSRA MOVE IN THIS AFTERNOON...HAVE KEPT PREVIOUS TREND OF SHRA STARTING AROUND 16Z WITH PROB30 TSRA FROM 18-24Z. CIGS LIFT THIS AFTERNOON AND EVENING...BUT EXPECT LOW MVFR TO IFR CIGS TO DEVELOP AGAIN THURSDAY MORNING...HAVE INTRODUCED THEM AT 09Z FOR ATL. WINDS SE THROUGH THE PERIOD. //ATL CONFIDENCE...06Z UPDATE... MEDIUM-HIGH ON TIMING AND HGT OF CIGS. HIGH ON OCCURRENCE OF CONVECTION THIS AFTERNOON...MEDIUM ON IMPACTS. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 84 69 89 71 / 70 30 50 30 ATLANTA 85 71 88 72 / 80 50 50 30 BLAIRSVILLE 80 68 84 68 / 80 50 60 30 CARTERSVILLE 87 70 89 71 / 80 50 60 30 COLUMBUS 90 73 92 74 / 70 30 40 20 GAINESVILLE 83 70 86 71 / 80 50 50 30 MACON 88 70 91 73 / 50 20 40 20 ROME 86 71 88 71 / 80 50 70 30 PEACHTREE CITY 86 70 88 71 / 80 40 50 30 VIDALIA 90 73 91 73 / 20 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE... DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HALL... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...TDP LONG TERM....41 AVIATION...TDP
Hazardous weather outlook, Aug 7, 6:31 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT WED AUG 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR NORTH GEORGIA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTH ACROSS THE REGION. THE PRIMARY WEATHER HAZARD WILL BE HEAVY RAINFALL WITH POSSIBLE LOCAL FLASH FLOODING. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITHIN THE WATCH AREA. OTHER HAZARDS INCLUDE GUSTY WINDS AND FREQUENT LIGHTNING. ISOLATED STORMS COULD BECOME SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEK. THUNDERSTORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 7, 5:44 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM HEAVY RAIN JASPER 34.47N 84.43W
08/07/2013 E0.00 INCH PICKENS GA COUNTY OFFICIAL
COUNTY SHERIFF REPORTS WATER OVER CHURCH STREET AND
BURTON STREET IN JASPER DUE TO HEAVY RAIN.
&&
DDARBELocal storm report, Aug 7, 6:34 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM FLASH FLOOD JASPER 34.47N 84.43W
08/07/2013 PICKENS GA EMERGENCY MNGR
MINERAL SPRINGS ROAD CLOSED.
&&
TDPLocal storm report, Aug 7, 6:50 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD 7 SW ELLIJAY 34.62N 84.57W
08/07/2013 GILMER GA EMERGENCY MNGR
COUNTY EMA REPORTS WHITE STONE CREEK OUT OF ITS BANKS AND
WHITE OAK DRIVE WASHED OUT. SEVERAL OTHER CREEKS ARE AT
BANK FULL AND BEGINNING TO FLOOD AS WELL.
&&
DDARBEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:08 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Aug 7, 2:38 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Aug 7, 3:34 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Pickens | 6 hr |
| Aug 7, 5:24 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Pickens | 6 hr |
| Aug 7, 5:30 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Aug 7, 6:06 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 50 more | 48 hr |
| Aug 7, 7:01 AM EDT | Flash Flood Warning | FFC | Gordon | 6 hr |
| Aug 7, 8:49 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Forsyth | 6 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 11:05 AM EDT | Special Weather Statement | FFC | Coweta | 55 min |
| Aug 7, 11:14 AM EDT | Flash Flood Warning | FFC | Gilmer, Pickens | 6 hr |
| Aug 7, 11:17 AM EDT | Flash Flood Warning | FFC | Coweta | 6 hr |
| Aug 7, 11:36 AM EDT | Special Weather Statement | FFC | Forsyth | 54 min |
| Aug 7, 11:58 AM EDT | River Flood Warning | FFC | Forsyth | 17 hr |
| Aug 7, 12:13 PM EDT | River Flood Warning | FFC | Cherokee | 28 hr |
| Aug 7, 12:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 57 min |
| Aug 7, 12:57 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Madison | 78 min |
| Aug 7, 1:26 PM EDT | Special Weather Statement | FFC | Walker | 64 min |
| Aug 7, 1:31 PM EDT | Special Weather Statement | FFC | Banks, Hall | 59 min |
| Aug 7, 2:09 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more | 66 min |
| Aug 7, 2:40 PM EDT | Areal Flood Warning | FFC | Cherokee | 6 hr |
| Aug 7, 2:54 PM EDT | Special Weather Statement | FFC | Bartow | 66 min |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Aug 7, 3:16 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 7, 3:25 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 65 min |
| Aug 7, 3:40 PM EDT | Special Weather Statement | FFC | Gordon | 65 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 67 min |
| Aug 7, 4:18 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 57 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 61 min |
| Aug 7, 4:57 PM EDT | Areal Flood Warning | FFC | Banks | 12 hr |
| Aug 7, 5:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 45 min |
| Aug 7, 5:04 PM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Aug 7, 5:08 PM EDT | Areal Flood Warning | FFC | Gilmer, Pickens | 12 hr |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 47 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Haralson | 64 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Floyd | 56 min |
| Aug 7, 6:46 PM EDT | Special Weather Statement | FFC | Butts | 59 min |
| Aug 7, 7:31 PM EDT | Special Weather Statement | FFC | Carroll | 59 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.